Sur le volume des variétés riemanniennes pincées
Bulletin de la Société Mathématique de France, Volume 115 (1987), p. 127-139
@article{BSMF_1987__115__127_0,
     author = {Ville, Marina},
     title = {Sur le volume des vari\'et\'es riemanniennes pinc\'ees},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {115},
     year = {1987},
     pages = {127-139},
     doi = {10.24033/bsmf.2072},
     zbl = {0634.53029},
     mrnumber = {88m:53081},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1987__115__127_0}
}
Ville, Marina. Sur le volume des variétés riemanniennes pincées. Bulletin de la Société Mathématique de France, Volume 115 (1987) pp. 127-139. doi : 10.24033/bsmf.2072. http://www.numdam.org/item/BSMF_1987__115__127_0/

[Be] Berger (M.). - Sur quelques variétés riemanniennes suffisamment pincées, Bull. Soc. math. France, vol. 88, 1960, p. 57-71. | Numdam | MR 24 #A3606 | Zbl 0096.15503

[Bo] Bourguignon (J.-P.). - Une stratification de l'espace des métriques riemanniennes, Composition math., vol. 30, 1975, p. 1-41. | Numdam | MR 54 #6189 | Zbl 0301.58015

[Bes] Séminaire Arthur Besse. - Einstein manifolds, Springer-Verlag, 1986.

[Ch-E] Cheeger (J.) and Ebin (D. G.). - Comparison theorems in Riemannian geometry, North-Holland mathematical Library, vol. 9. | MR 56 #16538 | Zbl 0309.53035

[Ch] Chern (S. S.). - On curvature and characteristic classes of a Riemannian manifold, Abh. Math. Sem. Univ. Hamburg, vol. 20, 1956, p. 117-126. | MR 17,783e | Zbl 0066.17003

[Ch-G] Cheeger (J.) and Gromov (M.). - On the characteristic numbers of complete manifolds of bounded curvature and finite volume, Differential Geometry and Analysis, ed. by Chavel and Farkas, Springer, 1985, p. 115-154. | MR 86h:58131 | Zbl 0592.53036

[Gr] Gromov (M.). - Volume and bounded cohomology, Publications mathématiques de l'I.H.E.S., n° 56, 1983, p. 213-307. | Numdam | Zbl 0516.53046

[Gü] Günther (P.). - Uber das Volumenelement eines Riemannschen Raumes Publ. Math. Debrecen., Vol. 7, 1960, p. 78-93. | MR 25 #4471 | Zbl 0097.37304

[Hi] Hilbert (D.). - Die Grundlagen des Physik, Nachr. Ges. Wiss. Gött, 1915, p. 395-407. | JFM 45.1111.01

[Sp] Spivak (M.). A comprehensive introduction to differential Geometry, t. 5, Publish or Perish, 1975. | Zbl 0306.53003

[Th] Thorpe (J. A.). - Some remarks on the Gauss-Bonnet integral, Jour. Math. Mec., vol. 18, n° 8, 1969, p. 779-786. | MR 41 #963 | Zbl 0183.50503